# SDR DL76L952551

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 15405005
- Condition: Leaking
- Location: Yaw Damper
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, HAD LEFT HYDRAULIC QUANTITY EICAS MSSG WITH ASSOCIATED LEFT HYD RSVR LIGHT.  RETURNED JFK, FOUND LEFT YAW DAMPENER ACTUATOR LEAKING.  REPLACED ACTUATOR, OPERATION NORMAL.
